# SDR DALA1227686311

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 58,392 hours, 7,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT OVERWING EMERGENCY LIGHT AT 3RD FROM FORWARD WON'T ILLUMINATE.  MAINTENANCE REPLACED POWER SUPPLY PER B747-400 AMM 33-51.  OPERATIONAL CHECK OK.
